# SDR GTIA2014061401342

- Difficulty date: June 15, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 29,419 hours, 14,030 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat Row 9abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9ABC OXYGEN MASKS DEPLOYED.  PACKED OXYGEN MASKS IAW AMM 35-21-43-550-001-A.
